# SDR UPS04M42311

- Difficulty date: April 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: L1 Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND DOOR IN DEPLOY HANDLE POSITION, FOR PNEUMATIC BOTTLE OPERATION.     SERVICED L1 PAX DOOR EMERGENCY RELEASE BOTTLE IAW MD11 MM 12-25-04. PRESSURE HOLDING AT 1500 PSI.
